# SDR 96FDEA00084

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1050-1056
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE DENTS IN SKIN 1050 TO 1056 STR 28 TO 29R.  REPAIRED SKIN IAW FEDEX SRM 53-30-3.
